Advertisement

Remarks on Chern–Einstein Hermitian metrics

  • Daniele AngellaEmail author
  • Simone Calamai
  • Cristiano Spotti
Article
  • 2 Downloads

Abstract

We study some basic properties and examples of Hermitian metrics on complex manifolds whose traces of the curvature of the Chern connection are proportional to the metric itself.

Keywords

Chern connection Chern–Einstein metrics 

Mathematics Subject Classification

53B35 32Q99 53A30 22E25 

Notes

Acknowledgements

The authors are grateful to Stefan Ivanov, Fabio Podestà, Valentino Tosatti, Yury Ustinovskiy for several useful discussions on the subject. During the preparation of this note, the first two named authors have been supported by the Project PRIN “Varietà reali e complesse: geometria, topologia e analisi armonica”, by the Project SIR2014 “Analytic aspects in complex and hypercomplex geometry” (AnHyC) code RBSI14DYEB, and by GNSAGA of INdAM. DA is further supported by project FIRB “Geometria Differenziale e Teoria Geometrica delle Funzioni” ’, and SC by the Simons Center for Geometry and Physics, Stony Brook University. The third-named author is supported by AUFF Starting Grant 24285, Villum Young Investigator 0019098, and DNRF95 QGM “Centre for Quantum Geometry of Moduli Spaces”.

References

  1. 1.
    Alekseevsky, D., Cortés, V., Hasegawa, K., Kamishima, Y.: Homogeneous locally conformally Kähler and Sasaki manifolds. Internat. J. Math. 26(6), 29 (2015)CrossRefGoogle Scholar
  2. 2.
    Alekseevsky, D.V., Podestà, F.: Homogeneous almost Kähler manifolds and the Chern-Einstein equation arXiv:1811.04068
  3. 3.
    Angella, D., Calamai, S., Spotti, C.: On the Chern–Yamabe problem. Math. Res. Lett. 24(3), 645–677 (2017)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Balas, A.: Compact Hermitian manifolds of constant holomorphic sectional curvature. Math. Z. 189(2), 193–210 (1985)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bogomolov, F.A.: Unstable vector bundles and curves on surfaces, Proceedings of the International Congress of Mathematicians (Helsinki, 1978), pp. 517–524, Acad. Sci. Fennica, Helsinki (1980)Google Scholar
  6. 6.
    Boothby, W.M.: Hermitian manifolds with zero curvature. Michigan Math. J. 5(2), 229–233 (1958)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Calamai, S.: Positive projectively flat manifolds are locally conformally flat-Kähler Hopf manifolds, arXiv:1711.00929
  8. 8.
    Catenacci, R., Marzuoli, A.: A note on a Hermitian analog of Einstein spaces. Ann. Inst. Henri Poincaré, Phys. Théor. 40, 151–157 (1984)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Chen, Xx, Lebrun, C., Weber, B.: On conformally Kähler, Einstein manifolds. J. Am. Math. Soc. 21(4), 1137–1168 (2008)CrossRefGoogle Scholar
  10. 10.
    Della Vedova, A.: Special homogeneous almost complex structures on symplectic manifolds. arXiv:1706.06401
  11. 11.
    Della Vedova, A., Gatti, A.: Almost Kaehler geometry of adjoint orbits of semisimple Lie groups. arXiv:1811.06958
  12. 12.
    Drăghici, T.: Symplectic obstructions to the existence of \(\omega \)-compatible Einstein metrics. Differ. Geom. Appl. 22(2), 147–158 (2005)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Gauduchon, P.: Fibrés hermitiens à endomorphisme de Ricci non négatif. Bull. Soc. Math. France 105(2), 113–140 (1977)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Gauduchon, P.: Le théorème de l’excentricité nulle. C. R. Acad. Sci. Paris Sér. A-B 285(5), A387–A390 (1977)zbMATHGoogle Scholar
  15. 15.
    Gauduchon, P.: La topologie d’une surface hermitienne d’Einstein. C. R. Acad. Sci. Paris Sér. A-B 290(11), A509–A512 (1980)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Gauduchon, P.: Le théorème de dualité pluri-harmonique. C. R. Acad. Sci. Paris Sér. I Math. 293(1), 59–61 (1981)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Gauduchon, P.: La \(1\)-forme de torsion d’une variété hermitienne compacte. Math. Ann. 267(4), 495–518 (1984)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Gauduchon, P., Ivanov, S.: Einstein-Hermitian surfaces and Hermitian Einstein–Weyl structures in dimension 4. Math. Z. 226(2), 317–326 (1997)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Goldberg, S.I.: Tensorfields and curvature in Hermitian manifolds with torsion. Ann. Math. (2) 63, 64–76 (1956)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Goldberg, S.I.: Integrability of almost Kaehler manifolds. Proc. Am. Math. Soc. 21, 96–100 (1969)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Hasegawa, K.: Complex and Kähler structures on compact solvmanifolds, Conference on Symplectic topology. J. Symplectic Geom. 3(4), 749–767 (2005)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Inoue, Ma.: On surfaces of Class VII\(_0\), Invent. Math. 24, 269–310 (1974)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Kobayashi, S.: First Chern class and holomorphic tensor fields. Nagoya Math. J. 77, 5–11 (1980)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Kobayashi, S.: Curvature and stability of vector bundles. Proc. Jpn. Acad. Ser. A Math. Sci. 58(4), 158–162 (1982)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Kobayashi, S.: Differential geometry of complex vector bundles, Publications of the Mathematical Society of Japan, 15; Kanô Memorial Lectures, 5, Princeton, NJ: Princeton University Press. Iwanami Shoten Publishers, Tokyo (1987)Google Scholar
  26. 26.
    Kobayashi, S., Wu, H.-H.: On holomorphic sections of certain hermitian vector bundles. Math. Ann. 189, 1–4 (1970)MathSciNetCrossRefGoogle Scholar
  27. 27.
    LeBrun, C.: Einstein metrics on complex surfaces, in Geometry and Physics (Aarhus, 1995) Dekker. New York 167–176 (1997)Google Scholar
  28. 28.
    Lejmi, M., Upmeier, M.: Integrability theorems and conformally constant Chern scalar curvature metrics in almost Hermitian geometry, to appear in Commun. Anal. Geom. arXiv:1703.01323
  29. 29.
    Liu, K.-F., Yang, X.-K.: Geometry of Hermitian manifolds. Internat. J. Math. 23(6), 1250055 (2012)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Liu, K.-F., Yang, X.-K.: Ricci curvatures on Hermitian manifolds. Trans. Am. Math. Soc. 369(7), 5157–5196 (2017)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Lübke, M.: Chernklassen von Hermite–Einstein–Vektorbündeln. Math. Ann. 260(1), 133–141 (1982)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Lübke, M.: Stability of Einstein–Hermitian vector bundles. Manuscripta Math. 42(2–3), 245–257 (1983)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Lübke, M., Teleman, A.: The Kobayashi–Hitchin correspondence. World Scientific Publishing Co. Inc., River Edge (1995)CrossRefGoogle Scholar
  34. 34.
    MathOverFlow discussion on “Chern-Einstein metrics on complex Hermitian manifolds” at https://mathoverflow.net/questions/236281/chern-einstein-metrics-on-complex-hermitian-manifolds, with contributions by Yury Ustinovskiy and YangMills
  35. 35.
    Matsuo, K.: On local conformal Hermitian-flatness of Hermitian manifolds. Tokyo J. Math. 19(2), 499515 (1996)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Ovando, G.: Invariant complex structures on solvable real Lie groups. Manuscr. Math. 103(1), 19–30 (2000)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Ovando, G.: Complex, symplectic and Kähler structures on four dimensional Lie groups. Rev. Un. Mat. Argentina 45(2), 55–67 (2004)MathSciNetzbMATHGoogle Scholar
  38. 38.
    Podestà, F.: Homogeneous Hermitian manifolds and special metrics. Transf. Groups 23(4), 1129–1147 (2018)MathSciNetCrossRefGoogle Scholar
  39. 39.
    Popovici, D.: Aeppli cohomology classes associated with Gauduchon metrics on compact complex manifolds. Bull. Soc. Math. Fr. 143(4), 763–800 (2015)MathSciNetCrossRefGoogle Scholar
  40. 40.
    SageMath, the Sage Mathematics Software System (Version 8.1). The Sage Developers (2017) http://www.sagemath.org
  41. 41.
    Snow, D.M.: Invariant complex structures on reductive Lie groups. J. Reine Angew. Math. 371, 191–215 (1986)MathSciNetzbMATHGoogle Scholar
  42. 42.
    Snow, J.E.: Invariant complex structures on four-dimensional solvable real Lie groups. Manuscripta Math. 66(4), 397–412 (1990)MathSciNetCrossRefGoogle Scholar
  43. 43.
    Streets, J., Tian, G.: Hermitian curvature flow. J. Eur. Math. Soc. (JEMS) 13(3), 601–634 (2011)MathSciNetCrossRefGoogle Scholar
  44. 44.
    Székelyhidi, G.G., Tosatti, V., Weinkove, B.: Gauduchon metrics with prescribed volume form. Acta Math. 219(1), 181–211 (2017)MathSciNetCrossRefGoogle Scholar
  45. 45.
    Teleman, A.: The pseudo-effective cone of a non-Kählerian surface and applications. Math. Ann. 335(4), 965–989 (2006)MathSciNetCrossRefGoogle Scholar
  46. 46.
    Tosatti, V.: Non-Kähler Calabi-Yau manifolds, in Analysis, complex geometry, and mathematical physics: in honor of Duong H. Phong, 261–277, Contemp. Math., 644, Amer. Math. Soc., Providence, RI (2015)Google Scholar
  47. 47.
    Tosatti, V., Weinkove, B.: The complex Monge–Ampère equation on compact Hermitian manifolds. J. Am. Math. Soc. 23(4), 1187–1195 (2010)CrossRefGoogle Scholar
  48. 48.
    Yang, B., Zheng, F.: On curvature tensors of Hermitian Manifolds, to appear in Commun. Anal. Geom., arXiv:1602.01189
  49. 49.
    Yang, X.-K.: Scalar curvature on compact complex manifolds. Trans. Am. Math. Soc. 371, 2073–2087 (2019)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  • Daniele Angella
    • 1
    Email author
  • Simone Calamai
    • 1
  • Cristiano Spotti
    • 2
  1. 1.Dipartimento di Matematica e Informatica “Ulisse Dini”Università di FirenzeFirenzeItaly
  2. 2.Department of Mathematics, Centre for Quantum Geometry of Moduli SpacesAarhus UniversitetAarhus CDenmark

Personalised recommendations